Publications > Artigos em Revistas Internacionais

Oscillations criteria for second order nonlinear differential equations with damping and mixed nonlinearities

Thandapani, E.; Murugadass, S.; Pinelas, Sandra

Functional Differential Equations, 17(3-4) (2010), 1-10

In this paper we present some oscillation criteria for the second order differential equation of the form where r(t) E C1fO,oo), p(t), q(t), qj(t), e(t) E C(O,oo), r(t) > 0, a1 > ... > am> 1 > am+l > ... > an > O(n > m 2:: 1) without assuming that p(t), q(t), qj(t) and e(t) are nonnegative. In particular, for n = 1, we obtain some new oscillation criteria. The results obtained in this paper extend and improve some of the existing results.